Lack of appetite is not constant, nor is the nausea, but very frequently. Also some fatigue involved. She has already had mono a couple of years ago. That is why I am asking about the use of Zarah. Thanks
9 Sep 2013
I definitely have nausea and lack of appetite which started only when I took zarah. I am on my 8th month and My biggest issue is that It seems to have done nothing but make mood swings and irritability even worse. Even after 8 months on his medication I still do not feel myself. I have emotional changes to the point where I could not live a normal life.
27 Sep 2011
Hi, i haven't taken zarah myself, the side effects you have listed are known to this medication. But after this long, if the patient is still experiencing these on a regular basis she should consider that this isn't the best medication for her. I really think she should consult her doctor about changing to a different medication, or in some cases, adding another medication to counteract these side effects may be possible.
- Zarah Information for Consumers
- Zarah Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zarah (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im having headaches,fatigue,numbness in my arms,nausea and vomiting could this be from my mirana iud?
2 answers • 5 Feb 2011
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
been sick for almost 3 whole days on gilenya for a little less than 3 months.severe headache nausea and vomiting weakness fatigue.should i call my ...
1 answer • 31 Jul 2011
since I have been on it the only thing I have noticed is my appetite has decreased and I have had a migraine every day as well as some ...
1 answer • 26 Sep 2011
A member of my family, aged between 60-70, have been diagnosed with colon cancer stage 0 eight months ago. They've been on chemo treatment and ...
1 answer • 13 Dec 2014
I am on Trokendi XR 100mg. It is working better than anything else has for me. I take it before bed?
... However, every morning I experience terrible nausea and a loss of appetite. Does anyone know what I can do to mitigate the side effects so that I ...
1 answer • 28 Dec 2015